# SDR USAA2011081600020

- Difficulty date: August 8, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR12 TO FR24, -Y254.  REPLACED FLOORBEAM BETWEEN FR12 TO FR24, -Y254 IAW A319 SRM 51-72-11.
